# SDR DALA2017070605323

- Difficulty date: July 5, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN STATION 380 STR 8R FRAME CRACKED AT RAIL SUPPORT BRACKET. MAINTENANCE REPAIRED FRAME AT RAIL SUPPORT BRACKET STA 380, STR 8R, IAW ER/A 558420-14AD REV ORIGINAL + PRI 558420-14AD REV 1.
